# SDR 9624909752

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Bracket
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION, LEFT GEAR UNSAFE LIGHT ILLUMINATED.  PERFORMED COM PROCEDURE AND GEAR UPLATCH CHECK, GEAR DOOR LIGHT MOMENTARILY ILLUMINATED THEN EXTINGUISHED ALONG WITH GEAR UNSAFE LIGHT.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED BRACKET AND ROLLER AND LINK ASSEMBLY, OPERATIONAL CHECK OK.
